Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  mechanism of action of syrup a

Total Views: 417

mechanism of action of syrup ambrolite levo

PAST HISTORY : cough

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

i use cetrizine or levo cetrizine for 10 years for asthma and allergic rashes and itching problem now i am having problem like slow heartbeat and discomfort from last two days please help

  Doctor's Answer

Hi, I would like to ask you what do you mean by word slow heart beat because it might mean a little different medically. Usually inhalers are responsible for tachycardia(fast heart rate than slow),specially the drug taken by you. These are very common drugs that might cause you to have a little bit of tremors and might cause you to feel that you are feeling your heart beat,or it might also cause headache,dizziness,or may be vomiting. I believe you can ask your physician to change your inhaler ...
Read Full Answer


I want to know side effects of corex cough syrup if one is taking it for 4-5 years? Effect of corex on blood pressure? How to remove effects of corex from body and how long it will take?

  Doctor's Answer

Hi, It depends in what quantities the drug is taken by you because if taken in small quantities and if you have normal health then you body should not have many side effects of the drug,if taken in extremely high quantities can cause short term memory loss, sleeplessness, tremors and spasms,muscular pains and dehydration are other common side-effects. It can also cause addiction. Long term abuse leads to kidney damage or constipation. Hypertension can be caused due to kidney damage,stop corex s ...
Read Full Answer


Baby is suffering from cold and more importantly cough since past 2 days. Doctor has prescribed T-minic drops 0.5 ml oral for 3 days and post to which cough didnot subside, then to use Kufril drops 0.5 ml thrice a day. However on using first instance of T-minic baby had pooped 4 times (Can be because he was on antibiotics just a week back for ear infection. His stools were more in number atleast twice after every feed. But once medicnes are stopped his stools were back to normal and he poops only once a day). and also his cough has increased very much. His feeding routine got slightly distrubed as he is not able to complete the bottle with ease. He leaves an ounce or so sometimes due to stuffy nose or congestion. Are these medications safe for a 5 month old baby? if not what precautions to be taken to soothe him from cough and cold?

  Doctor's Answer

Thanks for your query... First of all we need to exclude lower respiratory tract infection which may include pneumonia or bronchiolitis.Take your child to a paediatrician for clinical examination.U mentioned your child was on antibiotics 3 times in last 4 months.Was it due to lactose intolerance only leading to loose motions or for some other illness also ?? Has exclusive bottle feeding advised to you by a paediatrician after diagnosis of lactose intolerance or the child was bottle fed since bi ...
Read Full Answer


i am 32 years old suffering from cold and cough last 20 days,at the time of birthing i am feeling uncomfortable..already i have check my Sputton test it is negative 3 times ,in my chest i feel cough please suggest how to clear it

  Doctor's Answer

these symptoms could suggest bronchitis, which can be due to an infection or post-infectious or allergic. Based on you x-ray and blood tests you may benefit from anti-allergy treatment. ...
Read Full Answer


My 5 month old daughter has severe cold cough after diwali. Doc gave her amoxilin and kufril d for cough. What else can I do as her breathing heavy after 3 days of medication ? (She threw up once after the medicine was given so i gave half a dose again.)

  Doctor's Answer

Dear SV, What needs to be considered is if your daughter has had any allergies or asthma in the past. We refer to them as hyper-responsive or atopic, wherein, these children are prone to develop an allergic reaction especially to pollution or smoke. Diwali is a season of high pollution and I would recommend using an antihistamine like cetirizine (appropriate dose for age), along with a a teasppon of honey (honey is a known and scientifically proven remedy for irritative cough). If it does not co ...
Read Full Answer


Doctors Related to

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Mehul Thakkar

  • Tuberclosis & Respiratory Diseases
  •  Mumbai, India

Dr. Bharath Kumar Reddy

  • Pediatrician
  •  Bangalore, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. Dorab Daruwalla

  • Pediatrician
  •  Navi Mumbai, India

Dr. Ashwani Singal

  • Pediatrician
  •  Ludhiana, India

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !




Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -